# SDR 97UAL900371

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF THE SIDE ENGINE FORWARD ENGINE MOUNT SUPPORT FITTING, REQUIRED BY SERVICE BULLETIN 727-54A0010, REVISION 4  (AD97-05-08 ), TWO LOCKBOLTS WERE FOUND LOOSE.  THESE MAY BE IDENTIFIED BY THE CIRCLED NOTE 2 ON PAGE 14  OF THE SERVICE BULLETIN.  SUPPLEMENTAL DATA UPDATE LOCKBOLTS WERE REPLACED WITH NAS BOLTS AS AN INTERIM ACTION.  PERMANENT ACTION WILL BE ACCOMPLISHED AT THE NEXT C-CHECK.
